# SDR ZZDA2008068

- Difficulty date: February 5, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAM CUT OUT LOWER PAN HAS CORROSION.  CUT OUT LOWER JAM SECTION AND INSTALLED LOWER JAM SECTION AND SPLICES AT AFT CARGO COMP IAW B717 SRM 53-20-15 REP 7.
